Ask an expert
Question

09 Jan 2010

YAZ??
HI,I am 24 years of age and sexually active, I have a very weird urine smell, I cant quite place the smell sometimes it smells like a barbeque smell or anti-biotics, my lower back cramps at times but then it is fine, and now i just noticed my right breast is very tender. I have been taking a pre-probiotic to maybe help with whatever is going on and i am on the pill YAZ and maybe thought because it is my second month on YAZ after switchting from yasmine after 4 years, that YAZ could be causing problems. PLEASE HELP!! its driving me insane..
Answer 710 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Yaz could be causing the breast tenderness but shoulden't be causing the other symptoms. See your doctor to make a diagnosis.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9471 votes
No
68% - 20283 votes
Vote